Conflict of Interest: None
Concomitant Triptan and SSRI or SNRI Use: A Risk for Serotonin Syndrome
Article first published online: 13 NOV 2007
Headache: The Journal of Head and Face Pain
Volume 48, Issue 1, pages 126–129, January 2008
How to Cite
Sclar, D. A., Robison, L. M. and Skaer, T. L. (2008), Concomitant Triptan and SSRI or SNRI Use: A Risk for Serotonin Syndrome. Headache: The Journal of Head and Face Pain, 48: 126–129. doi: 10.1111/j.1526-4610.2007.00964.x
- Issue published online: 20 DEC 2007
- Article first published online: 13 NOV 2007
- Accepted for publication July 26, 2007.
- 1FDA Public Health Advisory. Available at: http://www.fda/gov/cder/drug/advisory/SSRI_SS200607.htm. Accessed March 26, 2007.
- 2FDA Alert. Available at: http://www.fda.gov/cder/drug/InfoSheets/HCP/triptansHCP.htm. Accessed March 26, 2007.
- 4National Center for Health Statistics: National Ambulatory Medical Care Surveys, 2003-2004. Available at: http://www.cdc.gov/nchs/about/major/ahcd/ahcd1.htm.
- 5Sampling design, sampling variance, and estimation procedures for the National Ambulatory Medical Care Survey. National Center for Health Statistics. Vital Health Stat 2. 1988;108:1-39.,
- 6Food and Drug Administration. National Drug Code Directory. Washington, DC: Public Health Service; 1995.